# SDR MASA200601102

- Difficulty date: April 16, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 3,041 hours, 2,265 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Part number: 766389L
- Part serial: 0436
- Condition: Malfunctioned
- Location: T/E Flap
- Part time: 6,618 hours, 4,756 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6455 PHX - FLAP FAULT STATUS MSG.  MAINTENANCE REMOVED AND REPLACED NR 1 SFECU.
